# SDR MASA2010113001360

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,148 hours, 13,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWERS [TOO] FAST.  MX R2 FWD GAS STRUT.
